Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Heroin
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 15-06-2009, 14:10
Rightnow289 Rightnow289 is offline
Palladium Member
 
Join Date: 27-08-2008
Male from Earth
Posts: 1,682
Blog Entries: 2
Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.
Points: 4,315, Level: 9 Points: 4,315, Level: 9 Points: 4,315, Level: 9
Activity: 0.5% Activity: 0.5% Activity: 0.5%
Warning - Swollen hands due to excessive injecting in hands

Thought I would warn peeps out there of something. A user that pacman knows has used up all the veins in her hands and as a result now has permanent puffy hands and due to bad circulation.

Has any other SWIYS out there seen this? It does not look pretty
  #2  
Old 15-06-2009, 14:35
Spucky Spucky is offline
Palladium Member
 
Join Date: 09-02-2009
Male from Japan
Posts: 2,415
Spucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline MedlineSpucky must mainline Medline
Points: 4,534, Level: 9 Points: 4,534, Level: 9 Points: 4,534, Level: 9
Activity: 0.1% Activity: 0.1% Activity: 0.1%
AW: Warning - Swollen hands due to excessive injecting in hands

When Swim start again to talk about the Veins in the Hand and Fingers
he will get maybe again bad Points, so he don`t do this anymore.
He don`t like it when someone comments his comment with "Lies and scare-tactics"

Hands and Fingers need help in this case, Warm- and Cold Baths, Massage
and to put the Hand sometimes above the Head can help to heal it a little bit!
Important is that the Hand needs Training!
  #3  
Old 15-06-2009, 14:38
Rightnow289 Rightnow289 is offline
Palladium Member
 
Join Date: 27-08-2008
Male from Earth
Posts: 1,682
Blog Entries: 2
Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.Rightnow289 really knows their shit.
Points: 4,315, Level: 9 Points: 4,315, Level: 9 Points: 4,315, Level: 9
Activity: 0.5% Activity: 0.5% Activity: 0.5%
Re: Warning - Swollen hands due to excessive injecting in hands

Spucky pacman thinks maybe it is due to the difference in heroin. In UK we need to use citric and this destroys the veins much quicker than those in America who have the nice stuff
  #4  
Old 15-06-2009, 17:31
H Bomber H Bomber is offline
Titanium Member
 
Join Date: 07-06-2009
Male from United States
Posts: 151
H Bomber is captain of the psychonauts.H Bomber is captain of the psychonauts.H Bomber is captain of the psychonauts.
Points: 535, Level: 3 Points: 535, Level: 3 Points: 535, Level: 3
Activity: 0% Activity: 0% Activity: 0%
Re: Warning - Swollen hands due to excessive injecting in hands

Where swim lives we just have no.4 and he has never seen anything like what pacman described. He has seen short term reactions kinda like what pac described from people missing shots of cocaine though. But permanent? It sounds like some sort of edema. Is this swelling painful or benign?
  #5  
Old 15-06-2009, 17:47
east_of_eden east_of_eden is offline
Titanium Member
 
Join Date: 27-05-2009
Female from United States
Posts: 625
east_of_eden really adds to the discussion.east_of_eden really adds to the discussion.east_of_eden really adds to the discussion.east_of_eden really adds to the discussion.east_of_eden really adds to the discussion.east_of_eden really adds to the discussion.
Points: 813, Level: 4 Points: 813, Level: 4 Points: 813, Level: 4
Activity: 1.0% Activity: 1.0% Activity: 1.0%
Re: Warning - Swollen hands due to excessive injecting in hands

swim used to use her fingers/hands/wrists a lot and after awhile they got to be swollen and had really bad circulation.

it's been about five years now and it's a lot better, it was more of a temporary thing, but swim still has bad circulation and somewhat swollen hands (and feet), more than normal anyway and one finger is still messed up (it wont go straight, it is always bent).

swim thinks there are a lot of dangers in using the hands and mainly its because of circulation problems.
  #6  
Old 17-06-2009, 05:50
electros[h]ock_patient electros[h]ock_patient is offline
Silver Member
 
Join Date: 15-06-2009
Male from United States
Posts: 18
electros[h]ock_patient is learning how to become a psychonaut.
Points: 52, Level: 1 Points: 52, Level: 1 Points: 52, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Warning - Swollen hands due to excessive injecting in hands

swim concurs with the majority of posters here. the key is having good technique and knowing when to back off if missed. all problems arise from large amounts of missed liquid or abscess in swim's estimation. swim must admit though that the hands have been an invaluable place for spotting veins and hitting easily and with the least pain.

swim, believe it or not, feels that most pricks in the hand are less painful than forearm shots, though obviously biceps are best. however, exceptions are the topsides of the fingers, especially in the thumbs for swim; the other digits seem to take topside injection ok so long as swim stays at a virtually flat 10-30 degree angle arc, unless swim hits bone of course... YOUCH! (mostly what the 10-30 degree arc prevents, btw). and major pains can be had on the underside of the hand due to the type of sensitive skin; swim emphatically stresses the use of a fresh out of the package needle tips on the underside of the hand (he prefers 27g, never longer than .5" -- its large enough to move more liquid quicker, but not so large its a pain).

hope this helps any of you

Share this on:

Tags
heroin, injecting, injecting help, intravenous help, intravenous heroin, iv heroin, shooting heroin, shooting up spots, swelling at injection site, vein health

Thread Tools


» New Threads
A quick question about tapering...
Last post by Roaddoggy
66 Replies, 2,151 Views
is it good to wean off heroin with...
Last post by Solinari
5 Replies, 295 Views
Coming off heroin using low dose...
Last post by Solinari
23 Replies, 582 Views
Loperamide getting the better of...
Last post by Roaddoggy
385 Replies, 14,895 Views
Take Heroin Get Anxious? UK Users...
Last post by Solinari
3 Replies, 146 Views
Methadone (p.a.w.s) help :(
Last post by methadon
0 Replies, 1 Views
Strangest withdrawal relief ever...
Last post by Ellen042
17 Replies, 1,172 Views
AMT - is it worth it?
Last post by mandy23
4 Replies, 102 Views
Can anyone explain how to plug a...
Last post by TexasPlate288
0 Replies, 1 Views
Please Help Me! How should I taper...
Last post by Capo
10 Replies, 438 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 15:48.


Copyright: SIN Foundation 2003 - 2014, All rights reserved